# SDR U2RA478DHN027

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 53,174 hours, 22,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated
- Location: Bs 440 S5r
- Part time: 53,174 hours, 22,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE AT FUSELAGE STA 440 BULKHEAD, RT SIDE ADJACENT TO STRINGER S5R. CUTOUT ELONGATED HOLE L=1.50", W=2.0".
